Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrific anxiety resurgence - help! Ritch

Posted by Emme on June 6, 2002, at 8:07:26

In reply to Re: Horrific anxiety resurgence - help! Emme, posted by Ritch on June 5, 2002, at 0:59:48

Hi Mitch,


> This may be an odd observation-but the exercise or *sunlight*, or altered sleep/wake patterns from the vacation might have triggered a hormone change/cascade of sorts that has rocked your HPA axis and set off this unpleasant stuff.

Interesting hypothesis. I keep feeling like this tiny little vacation knocked something awry, even though my pdoc thought if anything it should make me calmer. As you said, lots of sunlight, lots of hard exercise, definitely some altered sleep (too cold one night, etc.), and continual social interaction, might have been an awful lot of stimulation at one time. Felt great at the time. Reminded me more of what I used to be like, especially the social aspects. But I don't intend to give up vacations, so what's a gal to do? Just be prepared for what may come after and try to head it off at the pass...?

> At first the SSRI withdrawal just felt like being bored. It seemed like I lost my sense of humor. Then I started to feel GAD-like worry about all sorts of stuff. Then I started getting physical symptoms that aggravated the worrying (aches/pains/muscle tension, etc.) Then the worry developed almost into an agoraphobic like thing. That is when I started to panic (definitely LOTS of physical "sensations"!). I would get overwhelmed with worries and would just start to flip out.

That is scary stuff. How long were you suffering with this? Yesterday I had a total meltdown for a few hours, with runaway worry. I have really come to resent episodes of depression or anxiety for what they take away from me in time and work and play, etc.

Why did you choose to stop your SSRIs? (you may have mentioned and I forgot. I have zero memory BTW, which is very disturbing.) Have you been on Paxil ever?

I am giving it a few more days to try to control my symptoms with what I've got. The Zyprexa sounds like a good idea. I have to admit I'm a bit afraid of the pork-o-genic factor I keep reading about. I'm gonna see if the tiny amounts of seroquel I've added and increased clonazepam are enough to help. Without knocking me unconscious. :) I have a feeling if this keeps up, my pdoc will get around to suggesting zyprexa. The bummer is I can't exercise vigorously right now. Forget running. Maybe the atenolol is dropping my blood pressure a little too low.

> I am taking some imipramine now (first time I have tried it), and it seems to be working fairly well. So I would be taking an all low-dose combo of Depakote, Neurontin, Clonazepam, and Imipramine. Desipramine (a metabolite of impramimne) worked GREAT for ADHD symptoms previously, but it made me too nervous. Imipramine is much more serotonergic and I haven't had any trouble with anxiety so far.

Glad the imipramine looks promising. I hope it continues to work out well.
Glad the imipramine is working out well for you so far.

good luck,
Emme

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:108623
URL: http://www.dr-bob.org/babble/20020602/msgs/108923.html